Some compact generalisations of Enestrom-Kakeya type theorem for polynomials

B. A. Zargar

Abstract


In this paper we present as interesting generalisation of Enestron-Kakeya Theorem which among other things yiels a number of already known classical results by putting some restrictive conditions on the coefficients of polynomials.

Full Text: PDF

Published: 2012-07-09

How to Cite this Article:

B. A. Zargar, Some compact generalisations of Enestrom-Kakeya type theorem for polynomials, Advances in Inequalities and Applications, Vol 1 (2012), 53-60

Copyright © 2012 B. A. Zargar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Inequalities and Applications

ISSN 2050-7461

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.